RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 6(420), Pages 181–182 (Mi umn9632)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On weak Landau–Ginzburg models for complete intersections in Grassmannians

V. V. Przyjalkowski, K. A. Shramov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation (RSF) under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/rm9632

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:6, 1129–1131

Bibliographic databases:

Document Type: Article
MSC: 14J33, 14M10, 14M15, 14J45
Presented: D. O. Orlov
Accepted: 29.09.2014

Citation: V. V. Przyjalkowski, K. A. Shramov, “On weak Landau–Ginzburg models for complete intersections in Grassmannians”, Uspekhi Mat. Nauk, 69:6(420) (2014), 181–182; Russian Math. Surveys, 69:6 (2014), 1129–1131

Citation in format AMSBIB
\Bibitem{PrzShr14}
\by V.~V.~Przyjalkowski, K.~A.~Shramov
\paper On weak Landau--Ginzburg models for~complete intersections in Grassmannians
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 6(420)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9632}
\crossref{https://doi.org/10.4213/rm9632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400560}
\zmath{https://zbmath.org/?q=an:06434616}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69.1129P}
\elib{http://elibrary.ru/item.asp?id=22834480}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 6
\pages 1129--1131
\crossref{https://doi.org/10.1070/RM2014v069n06ABEH004931}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350984400010}
\elib{http://elibrary.ru/item.asp?id=24042811}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925302194}


Linking options:
  • http://mi.mathnet.ru/eng/umn9632
  • https://doi.org/10.4213/rm9632
  • http://mi.mathnet.ru/eng/umn/v69/i6/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Przyjalkowski, C. A. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians”, Proc. Steklov Inst. Math., 290:1 (2015), 91–102  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Victor Przyjalkowski, Constantin Shramov, “On Hodge numbers of complete intersections and Landau–Ginzburg models”, Int. Math. Res. Not. IMRN, 2015:21 (2015), 11302–11332  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Przyjalkowski V., Shramov C., “Laurent Phenomenon For Landau-Ginzburg Models of Complete Intersections in Grassmannians of Planes”, Bull. Korean. Math. Soc., 54:5 (2017), 1527–1575  crossref  mathscinet  zmath  isi  scopus
    6. V. V. Przyjalkowski, “On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections”, Math. Notes, 103:1 (2018), 104–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. Lunts, V. Przyjalkowski, “Landau-Ginzburg Hodge numbers for mirrors of del Pezzo surfaces”, Adv. Math., 329 (2018), 189–216  crossref  mathscinet  zmath  isi  scopus
    8. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
    9. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:314
    Full text:56
    References:22
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019